# SDR ASOA201701281203

- Difficulty date: January 28, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,329 hours, 26,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036537011
- Condition: Corroded
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND LT INTERCOSTAL INBD FLANGE HAS CHAFE DAMAGED FROM BONDING WIRE CLAMP. CHAFE IS LOCATED A FWD END OF INTERCOSTAL. REPAIRED INTERCOSTAL IAW EA 30-2017-020.
